# SDR DALA2019102216067

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Not Reported
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1321192) ACCOMPLISH ER/A 476391-14 MA REV. B SECTION III PERMANENT REPAIR; REPLACE L4 DOOR UPPER HINGE CAM PLATE . (IN REF MON JOB 078 LOG 0376467). CORRECTIVE ACTION: UPPER CAM PLATE AT L4 DOOR WAS REPLACED BY NEW PART PER B757-200 AMM 52-11-09.AND ERA 476391-14MA SECTION III PERMANENT REPAIR.
